RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Chikosh, B

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:24
Abstract pages:108
Full texts:48
References:129

http://www.mathnet.ru/eng/person21844
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/257340

Publications in Math-Net.Ru
1988
1. B. Chikosh, “On the topology of a dual object and exponential Lie groups”, Uspekhi Mat. Nauk, 43:4(262) (1988),  225–226  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:4 (1988), 207–208  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019